Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Open sets of points with good stabilizers


Author: Frank Grosshans
Journal: Bull. Amer. Math. Soc. 80 (1974), 518-521
MSC (1970): Primary 20G05
MathSciNet review: 0333018
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Armand Borel, Linear algebraic groups, Notes taken by Hyman Bass, W. A. Benjamin, Inc., New York-Amsterdam, 1969. MR 0251042
  • 2. Frank Grosshans, Observable groups and Hilbert’s fourteenth problem, Amer. J. Math. 95 (1973), 229–253. MR 0325628
  • 3. A. Grothendieck, Éléments de géométrie algébrique. IV. Étude locale des schémas et des morphismes de schémas. II, Inst. Hautes Études Sci. Publ. Math. 24 (1965), 231 (French). MR 0199181
  • 4. Domingo Luna, Sur les orbites fermées des groupes algébriques réductifs, Invent. Math. 16 (1972), 1–5 (French). MR 0294351
  • 5. David Mumford, Geometric invariant theory, Ergebnisse der Mathematik und ihrer Grenzgebiete, Neue Folge, Band 34, Springer-Verlag, Berlin-New York, 1965. MR 0214602
  • 6. R. W. Richardson Jr., Principal orbit types for algebraic transformation spaces in characteristic zero, Invent. Math. 16 (1972), 6–14. MR 0294336

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20G05

Retrieve articles in all journals with MSC (1970): 20G05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13476-2